# SDR WI5R1005001

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: General aviation
- Aircraft: N103CS
- Make and model: Cessna 525
- Aircraft serial: 5250438
- Aircraft time: 588 hours, 486 cycles
- Engine: Wilint FJ441A
- Engine time: 588 hours, 486 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 73792
- Part serial: AU02448
- Condition: Fractured
- Location: Engine
- Part time: 588 hours, 486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-BUY A/C INSPECTION, ENGINE SN 1903 WAS FOUND TO EXHIBIT A FRACTURED TRAILING EDGE OF HP TURBINE BLADE.
